Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

I thought I had the stomach flu...(long/TMI, please help!)

So a week ago today I started getting nauseous when I ate, aches, pains, fatigue. I thought it was the stomach flu so I held out til Wednesday and the pain in my stomach wasn't going away. I was dry heaving, throwing up a lot of bile because everytime I ate I would either get super nauseous or have HORRIBLE pains in my stomach. The achey has gone away but the pain in my abdomen has stayed AND I'm super bloated like I have really bad gas, but I pass gas and there is no relief.
I have been able to keep some food down with the help of some meds the ER prescribed me before I can see my regular doctor. The ER ruled out any kidney problems or liver problems....they said they looked fine. The only thing abnormal on my labs was I was low on potassium.
Has this happened to anyone before? It's crazy because if I eat anymore than 1/2 cup of anything I have this huge pain by my stomach and through my intestines. I can literally feel the food filling my stomach up and bloating it. I'm still tired all the time...I feel weak and hungry but it's like my stomach and intestines can't handle eating right now.
What do you think could have caused this? I've never felt so horrible in my life aside from having gallstones and gallbladder attacks! :(
Any thoughts? Thanks in advance!

Answer Question
 
Anonymous

Asked by Anonymous at 11:00 PM on Aug. 24, 2013 in Health

Answers (5)
  • Did they do a sonogram?
    2kids2dogs2cats

    Answer by 2kids2dogs2cats at 11:21 PM on Aug. 24, 2013

  • What have you been eating? Well before you got sick.
    Michigan-Mom74

    Answer by Michigan-Mom74 at 11:22 PM on Aug. 24, 2013

  • According to WebMd, some of the symptoms of low potassium are what you described with the stomach pain and nausea. Has your heart felt like it was fluttering? Can't describe the feeling. lol My mom had heart palpitations and the stomache pain also diarrhea when her potassium waas low do to some meds she was taking.
    Michigan-Mom74

    Answer by Michigan-Mom74 at 11:28 PM on Aug. 24, 2013

  • Have you had an endoscopy of your esophagus? Some of those symptoms sound like what I had when my esophagus had narrowed from the size of a quarter to the size of a pencil. Low potassium can also really mess with you, though.
    Ballad

    Answer by Ballad at 12:27 AM on Aug. 25, 2013

  • I have no idea what it could be, but I hope you get answers soon, that sounds painful. I hope you feel better, i'm sorry :(
    Sillylins

    Answer by Sillylins at 11:44 AM on Aug. 26, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Have you ever met a person with a MJ allergy?

Next question overall (Pregnancy)
Plz help

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN